# SDR SWAA982776

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Bulb
- Condition: Malfunctioned
- Location: Nr 2 Engine Oil
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO NR 2 ENGINE OIL TEMP 135 DEG FOR 15 MIN.  SHUTDOWN NR 2 ENGINE.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REPLACED NR 2 ENGINE OIL TEMP BULB.  ENG RUN AT 92 PERCENT N2 AND OPS CK OK PER BOEING MM.
